# SDR AALA972495

- Difficulty date: December 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1420D
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11403
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Restrictor
- Part number: JETA18575100H
- Condition: Defective
- Location: Nlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ORD - FLT 0469 - EN ROUTE MSP/ORD ON APPROACH ORD, NOSE LANDING GEAR WOULD NOT INDICATE SAFE, DOWN AND LOCKED, ON FIRST EXTENSION.  CYCLED GEAR AND GOT NORMAL INDICATION ON SECOND TRY.  LANDED ORD WITHOUT INCIDENT.  REMOVED DEBRIS IN UP-LINE PRESSURE  RESTRICTOR AND REPLACED PRESSURE RESTRICTOR.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
